# SDR SROM200600010

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- Engine: Pwa JT8D15
- Engine time: 52,199 hours, 39,828 cycles
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 648031
- Part serial: 472
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND CRACKED OUT SECTION IN REAR EXHAUST CASE OF NR 2 ENGINE.  REPLACED WITH OVERHAULED UNIT.
